# SDR SWIA2024112501286

- Difficulty date: September 15, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 47,350 hours, 31,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION IN FWD BAGGAGE BAY AT FS565.0 STGR 26LH, LOCATED ON AFT SIDE OF THE FRAME.     (C-CHECK RO 11/23/2024)    REPAIRED FRAME IN FWD BAGGAGE BAY AT FS565.0, STGR26L, LOCATED ON AFT SIDE OF FRAME IAW CRJ700 SRM 51-42-06, 53-31-06, REO 670-53-31-948 REV. -P1 DATE: 2024-09-26, CRJ700 AMM 21-31-00NDT,
